# SDR CA040225002

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLOODLIGHT CAUSED SMOKE IN THE FLT DECK.  CB POPPED AND WHEN FLOOD LIGHT WAS TURNED OFF IT QUIT SMOKING.  FLOOD LIGHT ASSEMBLY WAS REPLACED.
